# SDR ASAA0410314

- Difficulty date: July 7, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FUSELAGE OUTER SKIN CRACKED.  REPAIRED WINDOW POST.  INSTALLED DOUBLER AFTER STOP DRILLING.  (M)
